Alert archive / Missouri / River Flood Warnings in 2007

River Flood Warning 137, NWS Kansas City, MO

August 8, 2007Atchison County, Holt County, Missouri

NWS Kansas City, MO issued this river flood warning at Aug 8, 2007, 9:19 PM CDT for Atchison County, Holt County, Missouri. It took effect at Aug 8, 2007, 10:48 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2007, 9:19 PM CDT (02:19 UTC)
In effect from
Aug 8, 2007, 10:48 PM CDT
Expired
Aug 9, 2007, 4:44 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Atchison County, MO, Holt County, MO

The radar

The Omaha radar (KOAX), 147 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tarkio River near Fairfax (FFXM7).

Action stage
12 ft
Minor stage
17 ft
Moderate stage
18 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06813000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 090219
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
919 PM CDT WED AUG 08 2007
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  TARKIO RIVER AT FAIRFAX

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ATCHISON...HOLT


.TWO TO THREE INCHES OF RAIN HAS FALLEN ACROSS THE WATERSHED UPSTREAM
OF FAIRFAX.


DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC005-087-100219-
/O.NEW.KEAX.FL.W.0137.070809T0532Z-070810T0645Z/
/FFXM7.1.ER.070809T0532Z.070809T0600Z.070809T0645Z.NO/
919 PM CDT WED AUG 08 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TARKIO RIVER AT FAIRFAX.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT ...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:15 PM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY THURSDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

TARKIO RIVER
  FAIRFAX         17   15.1   WED 08 PM   17.2 EARLY THURSDAY MORNING

$$

SF
2 follow-up statements
000 
WGUS43 KEAX 090350
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1050 PM CDT WED AUG 08 2007
  


...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING STREAMS...
  TARKIO RIVER AT FAIRFAX

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ATCHISON...HOLT

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC005-087-100350-
/O.EXT.KEAX.FL.W.0137.070809T0348Z-070810T1323Z/
/FFXM7.2.ER.070809T0251Z.070809T0600Z.070809T1323Z.NO/
1050 PM CDT WED AUG 08 2007

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE TARKIO RIVER AT FAIRFAX
* FROM THIS EVENING TO FRIDAY MORNING ...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:15 PM WEDNESDAY THE STAGE WAS 17.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY 
  EARLY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

TARKIO RIVER
  FAIRFAX         17   17.4   WED 10 PM   20.9 EARLY THURSDAY MORNING

$$
000 
WGUS83 KEAX 090944
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
444 AM CDT THU AUG 09 2007
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  TARKIO RIVER AT FAIRFAX
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...ATCHISON...HOLT

MOC005-087-091014-
/O.CAN.KEAX.FL.W.0137.000000T0000Z-070810T1323Z/
/FFXM7.2.ER.070809T0251Z.070809T0500Z.070809T0832Z.NO/
444 AM CDT THU AUG 09 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE TARKIO RIVER AT FAIRFAX
* AT  4:15 AM THURSDAY THE STAGE WAS 16.4 FEET 
* FELL BELOW FLOOD STAGE AT  3:32 AM THURSDAY.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY 
  FRIDAY MORNING.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

TARKIO RIVER
  FAIRFAX         17   16.4   THU 04 AM   15.5 THIS MORNING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 8, 5:24 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Aug 8, 5:24 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 PM CDT WED AUG 8 2007

.UPDATE...

UPDATE TO THE ZONES TO ACCOUNT FOR TORNADO WATCH 572. CONVECTION
DEVELOPING ALONG BOUNDARY ACROSS SOUTHEAST NEBRASKA/NORTHEAST KANSAS.
SHOULD SEE CONVECTION TAKE A GENERAL NORTHEAST TO EAST TRAJECTORY AND
WILL LIKELY GET ACTIVITY PUSHING INTO NORTHWEST MISSOURI DURING THE
NEXT COUPLE OF HOURS. PARAMETERS FAVOR THE THREAT FOR DAMAGING WINDS
AND SOME HAIL AS WELL AS ISOLATED TORNADOES GIVEN SUPERCELL STRUCTURE.

DEROCHE

.PREV DISCUSSION...
/ISSUED 343 PM CDT WED AUG 8 2007/

REMNANT CLOUD DEBRIS FROM THIS MORNINGS AND EARLY AFTERNOONS
CONVECTION CONTINUING TO SLOWLY ERODE ACROSS THE AREA. A FEW RESIDUAL
BOUNDARIES LEFT OVER AND CU STREAKS HAVE NOW DEVELOPED ACROSS NW
MO/NE KS. IN ADDITION...DIFFERENTIAL HEATING ZONE HAS ESTABLISHED
FROM ST JOSEPH TO KIRKSVILLE WHERE CLOUD COVER HAS HELD ON THIS
AFTERNOON. BIG QUESTION IS WHETHER SURFACE BASED CONVECTION WILL
INITIATE THIS AFTERNOON WITHIN ZONE OF STRONGEST HEATING. CURRENT
THINKING IS YES AS CU HAS BECOME MORE ROBUST IN THE LAST COUPLE OF
HOURS...MAINLY ACROSS NORTHERN KANSAS/SOUTHERN NEBRASKA. AREA
PROFILERS/LATEST RUC ANALYSIS REVEALING 30-40 KTS OF H5 FLOW
CONTRIBUTING TO SUFFICIENT SHEAR FOR ORGANIZED CONVECTION. THIS ATOP
SFC TEMPS IN THE MID TO UPPER 90S ALONG WITH TDS IN THE MID 70S
CONTRIBUTING TO MLCAPES OF 3500 J/KG+. 20Z TOP SOUNDING SHOWING A
VERY SUPPORTIVE WIND PROFILE DESPITE PREVAILING CAP. SHOULD
CONVECTION INITIATE...WHICH SEEMS MOST LIKELY ACROSS NORTHERN
KS/SOUTHERN NE...STORMS WILL LIKELY QUICKLY BECOME SEVERE AS VIGOROUS
UPDRAFTS WILL RESULT GIVEN STRONG TO EXTREME CAPE VALUES. THIS WILL
LEAD TO THE POTENTIAL FOR STRONG DOWNDRAFTS AND HAIL PRODUCTION
WITHIN THE STRONGER STORMS. IN ADDITION...CANNOT RULE OUT A TORNADO
OR TWO GIVEN SUPERCELL DEVELOPMENT AND MOVEMENT INTO AIR MASS
CHARACTERIZED BY LOWER DEWPOINT DEPRESSION AND ENHANCED LOW LEVEL
HELICITY NEAR SFC BOUNDARIES. ALSO...PWS HAVE INCREASE TO NEAR 2 IN
WHICH WOULD POSE A THREAT FOR HEAVY RAIN AND A SUBSEQUENT FLASH FLOOD
SCENARIO IF STORMS BEGIN TO TRAIN. OVERALL...CONVECTION SHOULD
EVENTUALLY CONGEAL INTO AN MCS AS SFC FRONT BEGINS TO SLIDE SOUTH AND
NE/IA TONIGHT. THIS WOULD TEND TO TRANSITION CONVECTION AND SVR
POTENTIAL TO A MAINLY DAMAGING WIND THREAT.

BEYOND CONVECTIVE POTENTIAL THIS AFTERNOON AND TONIGHT...NEXT
CONCERN IS WITH HEAT OVER THE NEXT FEW DAYS. SOME CONCERN THAT
CRITERIA FOR EXCESSIVE HEAT WARNING WILL HAVE TROUBLE BEING MET.
AFOREMENTIONED WEAK FRONT WILL MAKE SOUTHERN PROGRESS TONIGHT AND
TOMORROW. H85 TEMPS COOL A TAD TOMORROW YET STILL RANGE IN THE
22-24C CATEGORY. MAJOR LIMITING FACTOR TO HIGHER HEAT INDEX VALUES
WILL BE DRIER LLVL AIR MASS AND SHOULD TEND TO OFFSET STRONG DIURNAL
HEATING. HAVE THEREFORE JUDGED SOUTHWARD EXTEND OF DRY AIR AND EDGED
A NORTHERN TIER OF COUNTIES OFF OF THE EXCESSIVE HEAT WARNING FOR
TOMORROW AND FRIDAY. WILL LEAVE TO LATER SHIFTS TO DETERMINE IF
FURTHER COUNTIES MAY NEED TO BE REMOVED IN LATER OUTLOOKS.

BEYOND FRIDAY...APPEARS HEAT HEADLINES MAY NEED TO BE CONSIDERED AGAIN
AS UPPER RIDGE ONCE AGAIN BUILDS ACROSS THE AREA. WILL TAKE IT DAY BY
DAY FOR NOW AND REEVALUATE AS TIME FRAME GETS CLOSER.

DEROCHE

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

VERY FEW CHANGES REQUIRED IN THE MEDIUM RANGE AS MODELS REMAIN QUITE
CONSISTENT WITH STRENGTHENING AN UPPER RIDGE UPWARDS OF 600DM ALONG
THE KS/OK BORDER REGION INTO THE OZARKS.

OPPRESSIVE HEAT WILL ONCE AGAIN BUILD ACROSS THE REGION THROUGH THE
WEEKEND INTO EARLY NEXT WEEK...WITH AFTERNOON HIGHS CONSISTENTLY
APPROACHING 100 DEGREES. AFTER THE BRIEF FRONTAL PASSAGE IN THE DAY
3 TIME FRAME...DEWPOINTS MAY TAKE THE DAY SATURDAY TO RECOVER AMIDST
EASTERLY LOW LEVEL FLOW...SO EXPECT TO SEE A BREAK IN THE EXCESSIVE
HEAT WARNING. A WATCH WILL LIKELY NEED TO BE POSTED FOR SUNDAY
ONWARD IN THE NEXT DAY OR TWO.

OUTSIDE OF THE OUTLIER DGEX MODEL WHICH RETROGRADES THE UPPER RIDGE
TOWARD THE HIGH PLAINS...THE REMAINDER OF THE MODEL SUITE AND GFS
ENSEMBLE REMAIN CONSISTENT WITH KEEPING ANY CONVECTION WELL TO THE
NORTH AND MOST OF THE CWA CLOUD-FREE THROUGH THE PERIOD GIVEN THE
LARGE SCALE SUBSIDENCE AND THERMAL CAPPING.

PERSISTENT E-SE LOW LEVEL FLOW WILL LIKELY ALSO BRING IN
CONSIDERABLE HAZE DURING THE PERIOD.

BOOKBINDER

&&

AVIATION...

CLOUD COVER SLOWLY ERODING EARLY THIS AFTERNOON ACROSS THE AREA IN
THE WAKE OF MORNING ACTIVITY. DISTINCT OUTFLOW BOUNDARY NOW EVIDENT
FROM TOPEKA TO JUST SOUTH OF THE KC METRO. CURRENT THINKING IS
BOUNDARY WILL SLOWLY DRIFT NORTH THROUGH THE AFTERNOON IN RESPONSE TO SHORT
WAVE SLIDING ACROSS NEBRASKA/IOWA. LEFT IN VCTS FOR TAF SITES TO
ACCOUNT FOR BOUNDARY AND UNCERTAINTY REGARDING CONVECTIVE INITIATION.
OTHERWISE...SHOULD SEE ADDITIONAL CONVECTION DEVELOP ACROSS NORTHERN
MISSOURI/SOUTHERN IOWA LATER THIS AFTERNOON AND EVENING AND PUSH
SOUTHWARD.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR MOZ028-MOZ029-
     MOZ030-MOZ031-MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-
     MOZ043-MOZ044-MOZ045-MOZ046-MOZ053-MOZ054.

     EXCESSIVE HEAT WARNING UNTIL 7 AM THURSDAY FOR MOZ020-MOZ021-
     MOZ022-MOZ023-MOZ024-MOZ025.

KS...EXCESSIVE HEAT WARNING UNTIL 7 AM THURSDAY FOR KSZ025-KSZ102.

     EXCESSIVE HEAT WARNING UNTIL 7 PM FRIDAY FOR KSZ057-KSZ060-
     KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Aug 8, 1:03 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 PM CDT WED AUG 8 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
103 PM CDT WED AUG 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CLOUD COVER WILL CONTINUE TO SLOWLY ERODE THIS AFTERNOON ALLOWING THE
AIR MASS TO DESTABILIZE ACROSS NORTHERN MISSOURI AND EASTERN KANSAS.
A DISTINCT OUTFLOW BOUNDARY CURRENTLY DRAPED FROM TOPEKA TO JUST SOUTH
OF THE KANSAS CITY METRO AREA WILL SLOWLY DRIFT NORTH AND MAY BECOME
A FOCUS FOR THUNDERSTORM ACTIVITY LATER THIS AFTERNOON. ANY STORMS
THAT DO DEVELOP WILL HAVE THE CAPABILITY OF BECOMING STRONG TO SEVERE
AS INSTABILITY VALUES CONTINUE TO RISE. THE MAIN THREATS WITH THIS
ACTIVITY WILL BE DAMAGING WINDS AND HAIL. IN ADDITION...ANY STORMS
THAT BECOME WELL ORGANIZED IN VICINITY OF THE AFOREMENTIONED
BOUNDARY MAY ALSO HAVE THE POTENTIAL TO PRODUCE A TORNADO OR TWO.

ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS AFTERNOON
AND EVENING ALONG AND AHEAD OF A SLOW MOVING FRONT THAT WILL PUSH
INTO NORTHERN MISSOURI. IF SUFFICIENT CLOUD COVER CAN ERODE...STRONG
TO SEVERE STORMS WILL ALSO BE POSSIBLE WITH THIS ACTIVITY WITH AGAIN
THE MAIN THREATS BEING DAMAGING WINDS AND HAIL.

WITH ABUNDANT MOISTURE IN PLACE ACROSS THE AREA...STORMS WILL TEND TO
BECOME EFFICIENT RAIN PRODUCERS. THEREFORE...THE THREAT FOR HEAVY
RAINFALL AND ISOLATED FLASH FLOODING IS ALSO PRESENT THIS AFTERNOON
THROUGH TONIGHT.

THE DANGEROUS COMBINATION OF HEAT AND HUMIDITY CONTINUES TO BE OF
CONCERN ACROSS THE AREA. HIGH HUMIDITY WILL COMBINE WITH HIGH
TEMPERATURES IN THE LOW TO UPPER 90S...PRODUCING HEAT INDEX VALUES IN
EXCESS OF 100 DEGREES ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON.
THE MOST DANGEROUS CONDITIONS WILL BE FOUND ALONG AND SOUTH OF A LINE
STRETCHING FROM SAINT JOSEPH...TO CHILLICOTHE...TO MACON. HEAT INDEX
VALUES ACROSS THIS REGION WILL REACH AND LIKELY EXCEED 105 DEGREES
FOR SEVERAL HOURS. AS A RESULT OF THESE HIGH HEAT INDEX VALUES...AN
EXCESSIVE HEAT WARNING CONTINUES FOR THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STAGNANT WEATHER PATTERN WILL KEEP HEAT AND HIGH HUMIDITY ACROSS
THE ENTIRE OUTLOOK AREA THROUGH AT LEAST THE END OF THE WORK WEEK...AND
POTENTIALLY INTO THE UPCOMING WEEKEND. AN EXCESSIVE HEAT WARNING
WILL REMAIN IN EFFECT THROUGH FRIDAY FOR LOCATIONS ALONG AND SOUTH OF
THE MISSOURI RIVER. LOCATIONS ACROSS THIS REGION CAN EXPECT SEVERAL
AFTERNOONS WHERE HEAT INDEX VALUES REACH AND EXCEED 105 DEGREES FOR
THREE OR MORE HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
GENERALLY ALONG AND NORTH OF A KANSAS CITY TO BOONVILLE LINE.

DEROCHE

In the hours before

Local storm report, Aug 8, 8:08 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
808 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     ST JOSEPH               39.76N 94.85W
08/08/2007                   BUCHANAN           MO   LAW ENFORCEMENT

            POWER LINES DOWN IN THE CITY OF ST. JOSEPH

&&

SF
Local storm report, Aug 8, 8:25 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     ROCKPORT                40.42N 95.52W
08/08/2007  E65 MPH          ATCHISON           MO   PUBLIC

&&

SF
Local storm report, Aug 8, 8:33 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
833 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     NEW HAMPTON             40.27N 94.20W
08/08/2007  E70 MPH          HARRISON           MO   TRAINED SPOTTER

&&

SF
Local storm report, Aug 8, 8:36 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
836 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND GST     NEW HAMPTON             40.27N 94.20W
08/08/2007  E70.00 MPH       HARRISON           MO   TRAINED SPOTTER

&&

SF
Special weather statement, Aug 8, 8:54 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
854 PM CDT WED AUG 8 2007

MOZ006-007-015-016-023-024-090245-
GRUNDY-LINN-LIVINGSTON-MERCER-PUTNAM-SULLIVAN-
854 PM CDT WED AUG 8 2007

...SIGNIFICANT WEATHER ALERT FOR GRUNDY...MERCER...NORTHERN LINN...
NORTHERN LIVINGSTON...SULLIVAN AND WESTERN PUTNAM COUNTIES UNTIL 945
PM CDT...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
MERCER TO SPICKARD TO 9 MILES SOUTHEAST OF JAMESPORT...MOVING EAST AT
45 MPH.

THESE STORMS WILL BE NEAR...
  GALT BY 905 PM CDT.
  MILAN...LINNEUS AND BROWNING BY 920 PM CDT.
  GREEN CITY AND UNIONVILLE BY 930 PM CDT.

THE TOWNS OF SPRING HILL...TINDALL...MILL GROVE...LAREDO...CHULA...
HARRIS...OSGOOD...NEWTOWN...HUMPHREYS AND LUCERNE ARE ALSO IN THE
PATH OF THESE STORMS.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

DEROCHE
Local storm report, Aug 8, 8:58 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     TARKIO                  40.44N 95.38W
08/08/2007                   ATCHISON           MO   LAW ENFORCEMENT

            ROOF BLOWN OFF RECYCLING CENTER NEAR INTERSECTION OF
            HIGHWAY 59 AND HIGHWAY 136.

&&

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:03 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway27 min
Aug 8, 7:10 PM CDTTornado WarningEAXNodaway, Worth35 min
Aug 8, 7:23 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Holt, Nodaway, Worth37 min
Aug 8, 7:53 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 2 more37 min
Aug 8, 8:08 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clinton, DeKalb, Platte37 min
Aug 8, 8:23 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Linn, Livingston, Mercer and 2 more37 min
Aug 8, 10:57 PM CDTAreal Flood AdvisoryEAXClay, Jackson4 hr
Aug 9, 7:17 AM CDTRiver Flood WarningEAXAndrew, Buchanan14 hr

Nearby

River Flood Warnings in Missouri, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.